# SDR CA101007010

- Difficulty date: October 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 12,444 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493101
- Condition: Intermittent
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INTERMITTENT IGNITION FAILURE AT CRUISE POWER SETTING, CAUSING PARTIAL LOSS OF POWER AND OVERHEAT.
